References

  1. Bartholdi L., Grigorchuk R.I., Šunik Z. Branch groups. In: Hazewinkel M. (Eds.) Handbook of algebra, Vol. 3. Elsevier, Amsterdam, 2003, 989–1112.
  2. Breuillard E., de Cornulier Y. On conjugacy growth for solvable groups. Illinois J. Math. 2010, 54 (1), 389–395.
  3. Breuillard E., de Cornulier Y., Lubotzky A., Meiri C. On conjugacy growth of linear groups. Math. Proc. Camb. Philos. Soc. 2013, 154 (2), 261–277. doi: 10.1017/S030500411200059X
  4. Grigorchuk R.I. Degrees of growth of finitely generated groups, and the theory of invariant means. Izv. Akad. Nauk SSSR Ser. Mat. 1984, 48 (5), 939–985. (in Russian)
  5. Grigorchuk R.I. Branch groups. Mat. Zametki 2000, 67 (6), 852–858. doi: 10.4213/mzm903 (in Russian)
  6. Grigorchuk R.I. Just infinite branch groups. In: du Sautoy M., Segal D., Shalev A. (Eds.) New horizons in pro-$p$ groups, Prog. Math., 184. Birkhauser, Boston, 2000, 121–179.
  7. Grigorchuk R.I., Pak I. Groups of intermediate growth: an introduction. Enseign. Math. (2), 2008, 54 (3-4), 251–272.
  8. Guba V., Sapir M. On the conjugacy growth functions of groups. Illinois J. Math. 2010, 54 (1), 301–313.
  9. Hull M. Conjugacy growth in polycyclic groups. Arch. Math. 2011, 96 (2), 131–134. doi: 10.1007/s00013-011-0222-9
  10. Hull M., Osin D. Conjugacy growth of finitely generated groups. Adv. Math. 2013, 235, 361–389. doi: 10.1016/j.aim.2012.12.007

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.